# SDR CALA9901289

- Difficulty date: September 24, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N79748
- Make and model: Boeing 727224
- Aircraft serial: 22450
- System (JASC): 5755 · Spoilers
- Part: Skin
- Condition: Debonded
- Location: Nr 2 Spoiler
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND LT WING NR 2 SPOILER UPPER SKIN DEBONDED WITH SURFACE CORROSION AROUND SCREW HEADS.  THE NR 2 SPOILER PANEL WAS REMOVED AND REPLACED IAW MM 27-61-1, PAGE 407.
